Panadol ActiFast Soluble Tablets 24 Tablets

£4.69
2364247

Relieves headaches, period pain and toothache.See details below, always read the label.
Suitable for: Adults and children 6 years and over
Active ingredients: paracetamol.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Effective pain reliever and fever reducer.
 

  • Headache  
  • Tension headache  
  • Rheumatic and muscular pain  
  • Toothache  
  • Sore throat  
  • Helps reduce temperature  
  • Aches and pains of cold and flu  
  • Migraine  
  • Backache  
  • Period pain  
  • Feverishness  

Panadol ActiFast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all agers from 6 years old.

Suitable for

Adults and children 6 years and over

 

Age restriction

You must be at least 16 years old to purchase this product

How to use

Please read the enclosed leaflet carefully before taking these tablets.

For oral use:
The tablets must be dissolved in water before taking.

Adults: Take 1-2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently thatn every 4 hours

Children (6-12 years): Give 1/2 to 1 tablet dissolved in water every 4 hours as required. Do not take more frequently than every 4 hours.

Hazards and Cautions

Do not exceed the stated does.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take:

  • Contains paracetamol.
  • Do not take with any other paracetamol containing products.

Consult your doctor:

  • Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet
  • If your headaches become persistent, consult your doctor
  • If symptoms persist consult your doctor

Keep out of the sight and reach of children.

Storage:

Store below 25°C

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice if you suffer from allergies.

Active ingredients

Paracetamol

Ingredients

Active Ingredients: Each effervescent tablet contains the active ingredient Paracetamol 500 mg.

Also contians: Sorbitol (E 420).

Sodium content 427 mg per tablet.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.